# SDR DALA2021100406058

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 IN REF NRC 395. CORROSION ON FLOOR STG RBL 16 BTW STA 1421 TO 1429 AND BTW STA 1460 TO 1490 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00859: STRINGER SECTION BTW STA 1407.5 - STA 1446 AND RBL 16 AND SECTION STRINGER BTW 1449 TO STA 1510 RBL 16 WERE REPAIRED PER B757-200 SRM. (1966955)
